# SDR WVER2017052500006

- Difficulty date: May 25, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 31,999 hours, 26,036 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Vertical To Fuse
- Part time: 31,999 hours, 26,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STABILIZER TO FUSELAGE FWD ATTACHMENT DRAG ANGLE IS CRACKED.
